# SDR DALA2020091803106

- Difficulty date: September 18, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 2,418 hours, 1,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR EOAM REQUIRES SERVICING.  SERVICED EOAM, PER A220 AMP BD500-A-J52-11-08-01AAA-24A-A TO 2150PSI.  RII C/W OF 1L DOOR EOAM ARMING AND REMOVAL OF PIN, PER A220 AMP BD500-A-J52-11-08-01AAA-24A-A.
